Police: South Colonie students used cold medicine to get high

Posted at: 11/18/2013 3:53 PM | Updated at: 11/18/2013 5:21 PM
By: Jessica Riley

Bookmark and Share

 

COLONIE – Police say three South Colonie students were taken to the hospital after taking cold medicine to get high.

Colonie EMS responded to the high school around 10:30 a.m. Monday for three students complaining of dizziness.

Police say the students were taking Coricidin, an over-the-counter cold medicine. However, they  say the kids weren’t sick -- they were taking the drug to get high.

Lt. Robert Winn says the same thing happened to two other students earlier this month.

Winn says the students were treated at Albany Medical Center and their conditions do not appear to be life threatening.

South Colonie Superintendent John Buhner says the school can’t comment on student health situations, but says the district follows all protocols and works with parents on all safety concerns.



Advertisement


Advertisement

WNYT welcomes a lively and courteous discussion as long as you follow the rules of conduct set forth in our Terms of Use. Comments are not pre-screened before they post. You agree that anything you post may be used, along with your name and profile picture, in accordance with our Privacy Policy and the license you have granted pursuant to our Terms of Use.

Advertisement

Advertisement


 

Instagram